Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the loci of the lines incident with $k\left( {r - 2} \right)$-spaces in $S_r $


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 34 (1928), 715-717
DOI: https://doi.org/10.1090/S0002-9904-1928-04624-4
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 8 (1930), 533--535
MathSciNet review: 1561650
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04624-4

American Mathematical Society